Holomorphic extension of CR functions from quadratic cones

Debraj Chakrabarti, Rasul Shafikov

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


It is proved that CR functions on a quadratic cone M in ℂn, n > 1, admit one-sided holomorphic extension if and only if M does not have two-sided support, a geometric condition on M which generalizes minimality in the sense of Tumanov. A biholomorphic classification of quadratic cones in ℂ2 is also given.

Original languageEnglish
Pages (from-to)543-573
Number of pages31
JournalMathematische Annalen
Issue number3
StatePublished - Jul 2008


Dive into the research topics of 'Holomorphic extension of CR functions from quadratic cones'. Together they form a unique fingerprint.

Cite this